Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Measuring non-linear dependence for two random variables distributed along a curve

Autor
Delicado, P.; Marcelo, S.
Tipus d'activitat
Article en revista
Revista
Statistics and computing
Data de publicació
2009-09
Volum
19
Número
3
Pàgina inicial
225
Pàgina final
269
DOI
https://doi.org/10.1007/s11222-008-9090-y Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/107521 Obrir en finestra nova
URL
https://link-springer-com.recursos.biblioteca.upc.edu/article/10.1007/s11222-008-9090-y Obrir en finestra nova
Resum
The final publication is available at link.springer.com We propose new dependence measures for two real random variables not necessarily linearly related. Covariance and linear correlation are expressed in terms of principal components and are generalized for variables distributed along a curve. Properties of these measures are discussed. The new measures are estimated using principal curves and are computed for simulated and real data sets. Finally, we present several statistical applications f...
Citació
Delicado, P., Marcelo, S. Measuring non-linear dependence for two random variables distributed along a curve. "Statistics and computing", Setembre 2009, vol. 19, núm. 3, p. 225-269.
Paraules clau
Dependence measures, Independence tests, Linearity tests, Principal curves, Rényi’s axioms, Similarity measures for pairs of variables
Grup de recerca
ADBD - Anàlisi de Dades Complexes per a les Decisions Empresarials

Participants

Arxius